# SDR DALA1223239261

- Difficulty date: April 15, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMP BILGE AREA LONGERON SLICE BETWEEN STA 579 TO STA 598 ON L-29-L CORRODED.  REMOVED AND REPLACED LONGERON SPLICE PER MD 90 SRM 51-30-05 VOL II.
